# SDR SWAA2024022644189

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-INTERCOSTAL LOCATED ON FWD GALLEY AREA FLOOR STRUCTURE BETWEEN BS344 AND BS360 LBL11 2024-69062<[01] REPLACED WEB-INTERCOSTAL LOCATED ON FWD GALLEY AREA FLOOR STRUCTURE BETWEEN BS344 AND BS360 LBL11 IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 141A5400 SHEET 46 REV. A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB-INTERCOSTAL LOCATED ON FWD GALLEY AREA FLOOR STRUCTURE BETWEEN BS344 AND BS360 LBL11 IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 141A5400 SHEET 46 REV. A. SEE INDIVIDUAL SIGN OFF BELOW
